MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 302

LIVANOVA USA, INC. LEAD MODEL 302
Model Number 302-30
Medical Device Problem Codes High impedance (1291); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any & defects¿ or malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that the patient was seen with high impedance.It was also noted that the patient just had his generator replaced in september, and the impedance was within normal limits in post-op.Additional information was received from the physician.Per the physician, the patient has not experienced any recent trauma or manipulation.To the physician knowledge, x-rays have not been taken and they are looking to have the patient undergo a lead revision with the same surgeon who implanted the generator.No other relevant information has been received to date.No known surgical intervention has occurred to date.
 
Event or Problem Description
Update was received that the patient was seen for surgery.The surgeon reinserted the leads and impedances were seen ok.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key20640855
Report Number1644487-2024-01393
Device Sequence Number12613466
Product Code LYJ
UDI-Device Identifier05425025750108
UDI-Public05425025750108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/18/2012
Device Model Number302-30
Device Lot Number201027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale